Hokkaido Mathematical Journal

No.2

ONODERA Takeshi,
On modules which are flat over their endomorphism rings
Hokkaido Mathematical Journal, 7 (1978) pp.179-182
YAMAMOTO Kaneyuki,
On the compact convex base of a dual cone
Hokkaido Mathematical Journal, 7 (1978) pp.183-188
FENG Chia-chin,
Some generating functions of modified Laguerre polynomials
Hokkaido Mathematical Journal, 7 (1978) pp.189-197
SEINO Masaru,
Some considerations on fibred spaces with certain almost complex structures
Hokkaido Mathematical Journal, 7 (1978) pp.198-205
SEKIGAWA Kouei,
Notes on homogeneous almost Hermitian manifolds
Hokkaido Mathematical Journal, 7 (1978) pp.206-
LAI Hang-chin, YEH Fang-bo,
Numerical ranges of the tensor products of elements
Hokkaido Mathematical Journal, 7 (1978) pp.214-223
AGEMI Rentaro,
Characteristic mixed problems for hermitian systems in three unknowns
Hokkaido Mathematical Journal, 7 (1978) pp.224-251
VANHECKE L., JANSSENS D.,
The Bochner curvature tensor on almost Hermitian manifolds
Hokkaido Mathematical Journal, 7 (1978) pp.252-258
MORIMOTO Mitsuo, YOSHINO Kunio,
A uniqueness theorem for holomorphic functions of exponential type
Hokkaido Mathematical Journal, 7 (1978) pp.259-270
BENDER Helmut,
On the normal \textit{p}-structure of a finite group and related topics I
Hokkaido Mathematical Journal, 7 (1978) pp.271-288
YAMAMOTO Kaneyuki,
On the equilibrium existence in abstract economies
Hokkaido Mathematical Journal, 7 (1978) pp.289-299
ANDO Yoshifumi,
On integrability conditions on the space of sections of jet-bundles
Hokkaido Mathematical Journal, 7 (1978) pp.300-307
KUBOTA K\^{o}ji, OHKUBO Toshio,
On well posedness of mixed problems for Maxwell's equations II
Hokkaido Mathematical Journal, 7 (1978) pp.308-327
YOSHIDA Tomoyuki,
On the Hall-Higman and Shult theorems
Hokkaido Mathematical Journal, 7 (1978) pp.336-338
IMAI Masato, SHIROTA Taira,
On a parametrix for the hyperbolic mixed problem with diffractive lateral boundary
Hokkaido Mathematical Journal, 7 (1978) pp.339-352